# SDR AALA970465

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP FLANGE OF 1110 FLOORBEAM HAS CORROSION AND CRACK AT LBL 7 AT FASTENER HOLE.  CUT OUT CORROSION AND CRACKED AREA OF 1110 FLOORBEAM AND INSTALLED FILLER AND DOUBLER PER SRM 53-10-8 FIG 8 PAGE 47.  (M)
